IJPAM: Volume 64, No. 3 (2010)

SOME CONVERGENCE RESULTS FOR TWO NEW
ITERATION PROCESSES IN UNIFORMLY
CONVEX BANACH SPACE

M.O. Olatinwo$^1$, A.P. Akinola$^2$, O.O. Owojori$^3$
$^{1,2,3}$Department of Mathematics
Obafemi Awolowo University
Ile-Ife, NIGERIA
$^1$e-mails: [email protected], [email protected]


Abstract.In this paper, following the concepts in [#!cog!#,#!cwg!#], we shall establish some convergence results for nonexpansive operators in a uniformly convex Banach space. Two new iteration processes will be considered for this purpose.

Our results improve, generalize and extend those of [#!brp2!#,#!wgd!#,#!cwg!#,#!wrm!#,#!wvp!#,#!hsc!#].

Received: May 29, 2009

AMS Subject Classification: 47H06, 47H10

Key Words and Phrases: convergence results, uniformly convex Banach space, nonexpansive operators

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 3